# SDR UPS01837369

- Difficulty date: December 18, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 692564
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EXPERIENCED IN FLIGHT FLAME-OUT NR 2 ENG DURING CRUISE.  FLAME-OUT OCCURRED APPROX 1 MINUTE AFTER NR 2 X-FEED LEVER PLACED DOWN/OPEN.  ALL MAIN BOOST PUMPS ON 1, 3 AND 4 FILL VALVES OPEN.  NR 2 TANK 1000 LBS HEAVIER THAN 1, 3 + 4.  PERFORMED AIR START IAW CHECKLIST.  RESTART NORMAL, RETURNED TO OPS NORMAL.  T/S, CHECKED FUEL QTY SYS, AND BOOST PUMPS CKS OK.  SUMPED NR 2 TANK.  INSPECTED, REMOVED AND REPLACED FUEL FILTER CKS GOOD.  INSPECTED CDP AND CIT TUBES & LINES CKS GOOD.  CHECKED MAG CHIP DETECTORS, OK.  CHECKED MECH FUEL SHUTOFF LEVER, CHECKS OK.  PERFORMED MAX PWR ASSUR RUN CKS GOOD PER MM.
